# SDR SWAA2015012636048

- Difficulty date: January 21, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 12,642 hours, 7,508 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR WEB CRACKED AT FWD B SYS RETURN FILTER.  REPAIRED WEB IAW EA.
